Heat conduction across the boundary with nonlocal characteristics
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1621-1624
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a22,
author = {A. G. Kolpakov and I. G. Kolpakova},
title = {Heat conduction across the boundary with nonlocal characteristics},
journal = {Differencialʹnye uravneni\^a},
pages = {1621--1624},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a22/}
}
A. G. Kolpakov; I. G. Kolpakova. Heat conduction across the boundary with nonlocal characteristics. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1621-1624. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a22/